# SDR 97ZZZX6193

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 337
- Propeller: Mcauly D2AF34C61
- System (JASC): 6110 · Propeller Assembly
- Part: Dowel Pin
- Part number: A4001
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DOWEL PIN CORRODED.
